What would cause vaginal bleeding after a bowel movement? (definitely vaginal bleeding, not rectal). I would consider my bowels very regular (once daily) and I am not constipated (not straining, no hard stools). This occurs only the week before my period is due to start. My periods occur every 3 weeks and they last for about 1 1/2 - 2 weeks, which leaves me only 5-7 days of "freedom" and not worrying about bleeding or spotting.
I was on the pill before, but b/c of side effects, it was recommended that I stop. My blood pressure was pretty elevated, so the dr switched me to a mini pill (progestin only) called Micronor. I had erratic spotting with it, so that one doesn't work.
I went to the dr and my ultrasound and pelvic exam was normal. He gave me a rx for Provera, but I haven't started that yet.
I would say that I have spotting for the first 7-10days and then my actual period comes for 2-3 days and then back down to a pantiliner for 3-5 days.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.